MAUDE Adverse Event Report: ROI CPS, LLC REGARD; CABG A&B

ROI CPS, LLC REGARD; CABG A&B
Model Number CV00361P
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Holes discovered in vented bags of roi cps, llc custom procedure kit 800208016 lots 86469p and 78330p.Event date is unknown.Customer believed it was internal mishandling of the packs that caused the damage.No harm to patient, no case delay and new packs were pulled from inventory.Reporting due to the breach in the sterile pouch.

Brand Name
REGARD
Common Device Name
CABG A&B
Manufacturer (Section D)
ROI CPS, LLC
3000 east sawyer road
republic MO 65738
MDR Report Key12063720
Report Number3014527682-2021-00009
Device Sequence Number11717453
Product Code OEZ
UDI-Device Identifier10194717107255
UDI-Public10194717107255
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberCV00361P
Device Catalogue Number800208016
Device Lot Number86469P, 78330P
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1